# SDR AALA200801944

- Difficulty date: July 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 57,821 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT OVERHEAD SEAT 25B INOPERATIVE.  CHARGED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
